DOI QR코드

DOI QR Code

SUFFICIENT CONDITIONS FOR STARLIKENESS AND STRONGLY-STARLIKENESS

  • 발행 : 2007.01.31

초록

In this paper we derive certain sufficient conditions for star-likeness and strongly-starlikeness of analytic functions in U, by using the method of differential subordination.

키워드

참고문헌

  1. S. S. Miller and P. T. Mocanu, Second order differential inequalities in the complex plane, J. Math. Anal. Appl. 65 (1978), 289-305 https://doi.org/10.1016/0022-247X(78)90181-6
  2. S. S. Miller, Differential subordinations and univalent functions, Michigan Math. I. 28 (1981), 157-171 https://doi.org/10.1307/mmj/1029002507
  3. S. S. Miller, The theory and applications of second order differential subordinations, Studia Univ. Babes-Bolyai, Math. 34 (1989), no. 4, 3-33
  4. K. S. Padmanabhan, On suffcient conditions for starlikeness, Indian J. Pure Appl. Math. 32 (2001), no. 4, 543-550
  5. Ch. Pommerenke, Univalent Function, Vandenhoeck Ruprecht in Gottngen, 1975
  6. C. Ramesha, S. Kumar, and K. S. Padmanabhan, A sufficient condition for starlikeness, Chinese J. Math. 23 (1995), 167-171